I believe you need to rethink your answer to the person that got a rash 6 days after the dye injection for a CT Scan.
I broke out in a rash yesterday that spread over my entire torso in12 hours. Yesterday was the sixth day after my dye injection for a CT Scan. I have researched many sites and have found many people with the same reaction and day 6 is the most frequent amount of days that this unbearable rash appears. It doesn't take away the itching, but it does give me piece of mind to know I'm not the only one. I appreciate others coming forward with their experience.

Hi, Shari.

Thank you for letting me know. I don't normally have contact with a patient days after a diagnostic imaging exam, so my experience with allergic reactions is limited to the time that I'm actually with that patient.

I stand corrected. Thank you.



All Answers

Answers by Expert:

Ask Experts


Delia White


I am not qualified to interpret diagnostic imaging or to diagnose disease. Please consult a physician for that information. I am the photographer. I can tell you what to expect during most MRI, CT and X-ray procedures.


I now have more than 30 years experience in diagnostic imaging. My specialty is MRI. I am also very familiar with CT and the way we used to take x-rays (everything's digital now)!

I received my Bachelor of Science degree in Radiologic Technology.

©2016 All rights reserved.